DISCONTINUOUS NONLINEARITY AND FINITE TIME EXTINCTION

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 114
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChung, Jaywanko
dc.contributor.authorKim, Yong-Jungko
dc.contributor.authorKwon, Ohsangko
dc.contributor.authorPan, Xingbinko
dc.date.accessioned2020-08-06T06:55:10Z-
dc.date.available2020-08-06T06:55:10Z-
dc.date.created2020-07-27-
dc.date.created2020-07-27-
dc.date.issued2020-02-
dc.identifier.citationSIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.52, no.1, pp.894 - 926-
dc.identifier.issn0036-1410-
dc.identifier.urihttp://hdl.handle.net/10203/275737-
dc.description.abstractThe super- and subsoltuion theory is developed when the nonlinear reaction function is discontinuous at stable steady states. The solution is defined in a weak sense using a notion of setvalued integral. The existence and the uniqueness of the weak solution are obtained together with a comparison principle. The lack of Lipschitz continuity of the problem forces the solution to reach such stable steady states in a finite time. This discontinuity driven dynamics produces physically interesting phenomena such as finite time extinction, free boundaries, and compactly supported solutions. The developed theory is applied to the Allee effect and a few criteria for the initial population distribution are found, which decide the extinction, survival, expansion, and blowup of the population.-
dc.languageEnglish-
dc.publisherSIAM PUBLICATIONS-
dc.titleDISCONTINUOUS NONLINEARITY AND FINITE TIME EXTINCTION-
dc.typeArticle-
dc.identifier.wosid000546967700031-
dc.type.rimsART-
dc.citation.volume52-
dc.citation.issue1-
dc.citation.beginningpage894-
dc.citation.endingpage926-
dc.citation.publicationnameSIAM JOURNAL ON MATHEMATICAL ANALYSIS-
dc.identifier.doi10.1137/17M1136067-
dc.contributor.localauthorKim, Yong-Jung-
dc.contributor.nonIdAuthorChung, Jaywan-
dc.contributor.nonIdAuthorKwon, Ohsang-
dc.contributor.nonIdAuthorPan, Xingbin-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorAllee effect-
dc.subject.keywordAuthorreaction-diffusion equation-
dc.subject.keywordAuthorecology-
dc.subject.keywordAuthordiscontinuous nonlinearity-
dc.subject.keywordAuthorsuper-solution-
dc.subject.keywordAuthorsubsolution-
dc.subject.keywordPlusPOPULATION-MODELS-
dc.subject.keywordPlusALLEE-
dc.subject.keywordPlusDIFFUSION-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0